# SDR GTIA2022021436284

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 12,744 hours, 5,483 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 38333
- Condition: Damaged
- Location: Zone 900
- Part time: 12,752 hours, 5,487 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE MISSING VOLUME KNOB-R&R MEGAPHONE IAW AMM 25-65-51.
